# SDR MASA99054

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Lt Emer Exit
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5122 - CMH-MDW - ON PREFLIGHT, CREW REPORTED THE LEFT WING FORWARD EXTERNAL EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE ACTION WAS DEFERRED PER MEL 33-51-2 AND THE AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, THE BULB WAS REMOVED AND REPLACED.  (M)
